# SDR CA051013009

- Difficulty date: October 11, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 8,364 hours
- Engine: Pwa PT6A41
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: ADI79990033
- Condition: Leaking
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CREW WAS UNABLE TO GET THE NOSE GEAR DOWN INDICATION.  EMERGENCY EXTENSION WAS COMPLETED AND A/C LANDED SAFELY.  FERRY PERMIT WAS ISSUED AND A/C RETURNED TO YYC MAINTENANCE BASE WITH GEAR DOWN.  RT MAIN GEAR ACTUATOR FOUND TO HAVE THE SEAL FOR THE PISTON ROD FAIL, CAUSING THE LOSS OF HYDRAULIC FLUID.
